MathSciNet Relay Station
MathSciNet bibliographic data
MR2752427 46A45 (40H05 46B20 46B45)
Şimşek, Necip On some geometric properties of sequence space defined by de la Vallée-Poussin mean. J. Comput. Anal. Appl. 13 (2011), no. 3, 565–573.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement